# SDR ASAA2022060738738

- Difficulty date: June 7, 2022
- Submitted: June 22, 2022
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 42,898 hours, 12,223 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A750234
- Part serial: UNK
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT R/H TRANSITION PANEL STA 727- 727F+11 HAS CORROSION. GROUNDED - YES. AFT PIT R/H TRANSITION PANEL STA 727-727F+11 CORROSION EVALUATION FOUND TO BE 100% MATERIAL LOSS ; AND FOUND TO BE OUT OF LIMITS PER B737-800SRM 53-00-53-1A-2; REPIARED DAMAGED TRANSITION PANEL POR B737-800 SRM 53-00-53-2R-5.
